Shop More Submit  Join Login

Details

Closed to new replies
November 11, 2012
Link

Statistics

Replies: 6

The Pill and Coffee, 'Bad' combination?

:iconatakamiwolf:
Atakamiwolf Featured By Owner Nov 11, 2012  Student General Artist
So I've just started the pill currently, I took my 2nd one today (Microgynon 20 ED if you want specifics) and I've been informed (and feeling) the increased heart rate/pulse as a side effect. I know the slight chest pain is normal until my body gets used to it, but I had some coffee earlier and experienced I guess an adrenaline rush feeling. My girlfriend then just informed me that it's not a good idea to have coffee or energy drinks because of the already increased heart rate, at least until my body is used to it.

Is it harmful to have coffee/energy drinks while my body gets used to the 'pill effects'?
Reply

You can no longer comment on this thread as it was closed due to no activity for a month.

Devious Comments

:iconsvataben:
Svataben Featured By Owner Nov 11, 2012  Hobbyist General Artist


It's nice to get input from others, but seriously...
Reply
:iconart-of-man:
Art-of-man Featured By Owner Nov 11, 2012  Hobbyist Traditional Artist
Just a quick search on the internet reveals that chest pain and/or a racing heart beat is a severe side effect of this medication. You should stop taking the medication immediately and consult your doctor. There are plenty of alternative contraceptive pills to take, so there will be one that is much more suitable for you and cause less problems.
Reply
:iconeldingagunman:
EldingaGunman Featured By Owner Nov 11, 2012
"Oh look, this pill gives me chest pain! Lets eat it!"

God, I'm sorry. I don't have any advice for you, aside from laying off either the pill or the coffee, because that does not sound very healthy. But it really sounds horrible when you put it like that. :stare:

But yeah, I get that sometimes when I eat too much, or eat the wrong foods. (Not on the pill.) I can't tolerate high carb foods or caffeine, because it makes my head tired and my body twitchy, not to mention that my heart complains about it. Solution? Don't eat the food that gives me chest pain. Because I kinda have this feeling that doing so would be a very bad long-term solution, and I'd guess that the same would apply to you. Check the 'warning' label online or on the container, or check with your doctor just in case.
Reply
:iconsimplylemie:
SimplyLemie Featured By Owner Nov 11, 2012
Some energy drinks have been harmful while drinking it when you're taking the pill. I've never heard anything about coffee, but since a lot of people are on the pill and a lot of people drink coffee, and a lot of people do the both I think there would've been a lot of studies on the effect they can cause together - if there was any connection.

Still, it's always good to look it up, but I think people would've made a bigger deal out of it.
Reply
:iconladyzelda1:
LadyZelda1 Featured By Owner Nov 11, 2012
look it up on line and it's side effects and warnings.
Reply
:icondorkface4:
dorkface4 Featured By Owner Nov 11, 2012
Be safe and ask your doctor.
Reply
Add a Comment: